# SDR TWAA9769003

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Contl Vlv
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - DURING CLIMB, COULD NOT PRESSURIZE AIRCRAFT.  REPLACED FLOW CONTROL VALVE.  OPERATIONAL CHECK NORMAL.  (M)
